MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MANDIBULAR FRACTURE PLATE, 14-HOLES; IMPLANT

STRYKER LEIBINGER FREIBURG MANDIBULAR FRACTURE PLATE, 14-HOLES; IMPLANT
Model Number 55-15514
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation, and no explanation was provided.Device not available to stryker for evaluation, and no explanation was provided.
 
Event or Problem Description
It was reported by a company representative that a patient developed a possible post-surgical infection over a month after initial implantation with an implant.The original procedure was reported as completed successfully without a delay, but a revision surgery occurred to remove the plate.There have been no issues found since then.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The devices were not returned for evaluation nor any infection documents (e.G.Laboratory test results) have been received.Thus, the reported event could not be confirmed.Further information has been requested regarding the reported event.No further details to the screws (i.E.Catalog numbers) could be provided.As described in the event description, the patient had inquired an infection 3 weeks post surgery and had been treated with antibiotics.However, as patient is non-compliant to post operative care instructions, surgeon had to perform revision surgery on (b)(6) 2020.Patient is reported to be doing well.Sales rep also stated that the surgeon does not know whether infection was due to non-compliance of the patient or the loosening of the device.Infection is a known adverse event related to this procedure.It has been documented in the instructions for use associated with this device that this type of adverse event may rather be clinically related than implant related.Based on statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no further corrective and / or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.Should further information be available, the investigation will be re-evaluated.H3 other text : product not available for return.

Brand Name
MANDIBULAR FRACTURE PLATE, 14-HOLES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key9913453
Report Number0008010177-2020-00020
Device Sequence Number2817744
Product Code JEY
UDI-Device Identifier04546540356314
UDI-Public04546540356314
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K014263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-15514
Device Catalogue Number55-15514
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN 2.0 SCREW
Outcome Attributed to Adverse Event Required Intervention;